Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 9, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Feb 3, 2011, 1:57 PM EST. It took effect at Feb 3, 2011, 5:00 PM EST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2011, 1:57 PM EST (18:57 UTC)
- In effect from
- Feb 3, 2011, 5:00 PM EST
- Expired
- Feb 4, 2011, 10:00 AM EST
- In force
- 17 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
178 WHUS72 KJAX 031857 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 157 PM EST THU FEB 3 2011 AMZ470-040900- /O.CAN.KJAX.SC.Y.0008.000000T0000Z-110204T0800Z/ /O.NEW.KJAX.SC.Y.0009.110203T2200Z-110204T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 157 PM EST THU FEB 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM EST FRIDAY. * WINDS: NORTH TO NORTHEAST WINDS OF 15 TO 20 KNOTS THIS AFTERNOON WILL INCREASE TO 20 TO 25 KNOTS BY MIDNIGHT. GUSTS NEAR 30 KNOTS WILL BE POSSIBLE THROUGH EARLY FRIDAY MORNING. WINDS WILL DECREASE BELOW 20 KNOTS SUSTAINED FRIDAY MORNING. * SEAS: SEAS WILL BUILD FROM 3 TO 5 FEET THIS AFTERNOON TO 4 TO 6 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ472-032000- /O.CAN.KJAX.SC.Y.0008.000000T0000Z-110204T0800Z/ FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- 157 PM EST THU FEB 3 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ450-040800- /O.NEW.KJAX.SC.Y.0009.110203T2200Z-110204T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- 157 PM EST THU FEB 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM EST FRIDAY. * WINDS: NORTH TO NORTHEAST WILL INCREASE THIS AFTERNOON AND EVENING TO NEAR 20 KNOTS WITH GUSTS TO 30 KNOTS POSSIBLE. WINDS WILL DECREASE EARLY FRIDAY MORNING TO 15 TO 20 KNOTS. * SEAS: WILL BUILD FROM 2 TO 4 FEET THIS AFTERNOON TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ENYEDI
3 follow-up statements
538 WHUS72 KJAX 040258 AAA MWWJAX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 958 PM EST THU FEB 3 2011 AMZ452-040900- /O.EXA.KJAX.SC.Y.0009.000000T0000Z-110204T0900Z/ FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- 958 PM EST THU FEB 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST FRIDAY. * WINDS: NORTH TO NORTHEAST WINDS NEAR 20 KNOTS AND GUSTY WILL CONTINUE THE REST OF THIS EVENING AND OVERNIGHT BEFORE DIMINISHING EARLY FRIDAY. * SEAS: SEAS NEAR 5 TO 7 FEET WILL SLOWLY SUBSIDE EARLY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-040900- /O.EXT.KJAX.SC.Y.0009.000000T0000Z-110204T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- 958 PM EST THU FEB 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST FRIDAY. * WINDS: NORTH TO NORTHEAST NEAR 20 KNOTS WITH OCCASIONAL SUSTAINED 25 KNOTS ARE EXPECTED OVERNIGHT. WINDS WILL DECREASE EARLY FRIDAY MORNING TO 15 TO 20 KNOTS. * SEAS: SEAS NEAR 5 TO 8 FEET ARE EXPECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-040900- /O.CON.KJAX.SC.Y.0009.000000T0000Z-110204T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 958 PM EST THU FEB 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. * WINDS: NORTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED WITH GUSTS NEAR 30 KNOTS THROUGH EARLY FRIDAY MORNING. WINDS WILL DECREASE BELOW 20 KNOTS SUSTAINED FRIDAY MORNING. * SEAS: SEAS WILL NEAR 5 TO 8 FEET ARE EXPECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
252 WHUS72 KJAX 040812 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 312 AM EST FRI FEB 4 2011 AMZ470-041500- /O.EXT.KJAX.SC.Y.0009.000000T0000Z-110204T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 312 AM EST FRI FEB 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS: NORTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED WITH GUSTS NEAR 30 KNOTS THROUGH MID MORNING. SUSTAINED WINDS WILL DECREASE BELOW 20 KNOTS LATE IN THE MORNING. * SEAS: SEAS WILL NEAR 5 TO 7 FEET ARE EXPECTED THROUGH THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-041500- /O.EXT.KJAX.SC.Y.0009.000000T0000Z-110204T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- 312 AM EST FRI FEB 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS: NORTH TO NORTHEAST WINDS AROUND 20 KNOTS WITH GUSTS TO NEAR 30 KNOTS WILL CONTINUE INTO THE MORNING HOURS. * SEAS: SEAS NEAR 5 TO 7 FEET WILL SLOWLY SUBSIDE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MKT
774 WHUS72 KJAX 041519 AAA MWWJAX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1019 AM EST FRI FEB 4 2011 AMZ450-452-470-041630- /O.EXP.KJAX.SC.Y.0009.000000T0000Z-110204T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 1019 AM EST FRI FEB 4 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. NORTH TO NORTHEAST WINDS WILL CONTINUE AT 15 TO 20 KNOTS INTO THE EARLY AFTERNOON ALONG WITH SEAS OF 4 TO 6 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 3, 9:52 AM EST, 4 hours 5 minutes earlier.
Area forecast discussion, Feb 3, 9:52 AM EST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
952 AM EST THU FEB 3 2011
.UPDATE...
A SWATH OF SHOWERS AND ISOLATED THUNDERSTORMS EXTENDING FROM THE
GAINESVILLE AREA NORTHEAST TO THE JACKSONVILLE INTERNATIONAL
AIRPORT IS CURRENTLY LIFTING NORTH OVER NE FLORIDA. HAVE BROADENED
THE SWATH OF LIKELY POPS THROUGH 18Z TO ACCOUNT FOR THE PRECIP
MOVING NORTH. CONSIDERABLE CLOUDINESS AND NORTHERLY WINDS WILL
KEEP HIGHS TODAY BELOW CLIMO...AND NO CHANGES HAVE BEEN MADE AT
THIS TIME. MODELS STILL INDICATE SHOWERS WILL BEGIN TO FAVOR
AREAS NORTH OF THE I-1O CORRIDOR THIS AFTERNOON...ESPECIALLY
ACROSS SE GEORGIA. HAVE MAINTAINED POPS FOR THIS AFTERNOON.
&&
.AVIATION...CIGS HAVE RISEN FROM IFR TO MVFR WITH A BAND OF RA WITH
EMBEDDED TS ACROSS N FL TAF SITES. WILL AMENDED SSI SHORTLY FOR
INCREASING PROBS OF ISOLD TS. ANOTHER CELL MAY IMPACT GNV WITHIN THE
NEXT HOUR...AND COULD HOLD TOGETHER AS IT NEARS JAX...CRG...AND VQQ
LATE MORNING. WILL CONTINUE WITH VCTS AND CB IN THE TAFS THROUGH
EARLY AFTN.
&&
.MARINE...CURRENT FORECAST LOOKS SPOT ON WITH NLY WINDS 15-20 KTS
REPORTED AT THE SAUF1 C-MAN AND BUOY 41012 WITH COMBINED SEAS IN THE
3-4 FT RANGE. AS THE WEDGE STRENGTHENS OVER INLAND GA THIS
AFTN...STRONG NNE FLOW WILL ESTABLISH OVER OUR NORTHERN WATERS WITH
SCA CONDITIONS EXPECTED. NO MAJOR CHANGES ARE EXPECTED TO THE
ONGOING FORECAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 50 42 49 48 / 60 90 80 60
SSI 51 45 54 50 / 70 80 80 50
JAX 55 49 59 53 / 70 70 60 40
SGJ 58 55 65 57 / 50 60 40 30
GNV 57 51 69 56 / 60 50 40 40
OCF 62 54 75 58 / 30 40 30 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 3 AM EST FRIDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE.
&&
PRESNALL/ENYEDI/KEEGANHazardous weather outlook, Feb 3, 5:07 AM EST, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 507 AM EST THU FEB 3 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-041000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 507 AM EST THU FEB 3 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... THE RISK OF RIP CURRENTS AT AREA BEACHES WILL BE ON THE INCREASE THIS AFTERNOON. SEE THE SURF ZONE FORECAST FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AN UNSETTLED WEATHER PATTERN IS FORECAST THROUGH FRIDAY NIGHT WITH SCATTERED TO NUMEROUS SHOWERS FORECAST. THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT AS LOW PRESSURE MOVES OVER THE AREA...TRAILED BY A COLD FRONT. RAINFALL TOTALS OF 2 INCHES OR MORE WILL BE POSSIBLE ACROSS PORTIONS OF SOUTHEAST GEORGIA. A LIGHT FREEZE WILL BE POSSIBLE SUNDAY MORNING ACROSS INTERIOR SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY IN NORTH FLORIDA. THERE IS THE POTENTIAL FOR AN ARCTIC AIR MASS TO SPREAD INTO THE REGION BY THE MIDDLE PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ECZ
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 10:56 PM EST | Special Weather Statement | JAX | Gilchrist | 49 min |
| Feb 2, 11:09 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Gilchrist | 28 min |
| Feb 2, 11:32 PM EST | Special Weather Statement | JAX | Alachua | 43 min |
| Feb 2, 11:42 PM EST | Special Weather Statement | JAX | Alachua | 33 min |
| Feb 2, 11:59 PM EST | Special Weather Statement | JAX | Bradford | 31 min |
| Feb 3, 12:03 AM EST | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay | 16 min |
| Feb 3, 12:24 AM EST | Special Weather Statement | JAX | Clay | 51 min |
| Feb 3, 1:25 AM EST | Special Weather Statement | JAX | Alachua | 65 min |
| Feb 3, 1:27 AM EST | Special Weather Statement | JAX | Saint Johns | 33 min |
| Feb 3, 4:42 AM EST | Small Craft Advisory | JAX | 9 hr | |
| Feb 3, 9:48 AM EST | Special Marine Warning | JAX | 87 min |
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.